# SDR DXTA2025012302052

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0319
- Aircraft time: 3,006 hours, 1,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 991448141
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: REPEAT WRITE UP #2. SEE PREVIOUS DATED 01/19/2025.  DURING THE ARRIVAL AT 5000 FEET AND A CABIN PSID OF 2.3, ANOTHER LOUD SQUEAL STARTED TO HUM FROM SOMEWHERE ON THE MAIN CABIN DOOR.  THE SQUEAL/HUM STARTED AT 2.3 PSID AND GRADUALLY WAINED BELOW 2.1 PSID.  REFER TO THE NEXT WRITE UP, 52-10-08, MAIN DOOR VENT, TO SEE IF THERE IS A CORRELATION. CORRECTIVE ACTION: REPLACED MED SEAL. OPS CHECK GOOD. IAW CE-680A AMM 52-10-35
